# SDR GLBA20060774

- Difficulty date: May 24, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N293GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 19,756 hours, 21,572 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: 12015160001
- Condition: Broken
- Location: Ground Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT PACK FAIL ANNUNCIATORS ILLUMINATED, ELECTRICAL OR BURNT ODOR, AIR-RETURN TO DENVER.  INSPECTED SYSTEM FOUND GROUND COOLING VALVE SEAL BROKEN, REPLACED OPS CHECKED SYSTEM SATISFACTORY PN 120-15160-001
